# SDR SWIA201129058

- Difficulty date: July 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 22,079 hours, 19,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACK AT LBL 1.  (C-CHECK)  REPAIRED PER REO.
